Worst Experience of my Life - Cuyahoga Falls, OH
Instantly after getting botox injection between my...
- 17 Sep 2012
Instantly after getting botox injection between my eyes my lips started tingling and my right arm became weak. 2 hours later Im in bed with horrible flu symptoms, which I found out later was a side effect. I had stomach cramps and diareah for 2 weeks. I have horrific anxiety, panic attacks out of no where (never had before) Heart pounding, burning skin all over body especially on my face--Developed vertigo for a few days. The nightmare goes on and on. Its been four weeks and not letting up--Apparently this happens to many people and I had no idea. Botox does not reveal all the side effects that can happen--they say prove it--I WILL NEVER GET BOTOX AGAIN--if you get Botulism from it there is nothing anyone can do except wait and heal for months. Look up Dr. Sharla Helton only person so far to will millions from botox because of side effects--Shes a doctor by the way--